# SDR USAA2012041000007

- Difficulty date: April 7, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 38,850 hours, 13,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 03112
- Condition: Leaking
- Location: Cargo Door
- Part time: 38,857 hours, 13,980 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR WAS REPORTED ON DESCENT AROUND 10,000 FEET.  MAINTENANCE CORRECTED OIL LEAK AT APU FUEL CONTROL AND LUBE MODULE.  SUBSEQUENT EVENT THE FOLLOWING DAY FOUND A LEAKING CARGO DOOR SELECTOR VALVE THAT WAS STREAMING INTO THE APU INLET.  REMOVED AND REPLACED THE AFT CARGO DOOR SELECTOR VALVE.
